advertisement
Question
Posted by: Fatty | 2008/01/23

Mirena

I had the Mirena inserted last year Januay. Since then I've picked up 15kg's even though my diet has improved and my excercise has increased! Before I had the Mirena out in I was steadily losing weight and was back to a size 36. I've no gone up to a size 42 and my weight keep increasing! I also experience stabbing pains in my pelvic area but when I consulted my Gynie about this she said its IBS. I've had IBS since I was 13 so I know the difference between cramps. What should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Mirena should not be causing the pains. It would be unusual for it to be the cause of the weight gain, but it is possible. The only way to know would be to have it removed.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement